# SDR CALA0600269

- Difficulty date: May 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 60,962 hours, 27,441 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: UNK
- Condition: Cracked
- Location: Wing Ctr Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE WING CENTER SECTION REAR SPAR VERTICAL STIFFENER AT LBL AND RBL 6.15.  THE VERTICAL STIFFENER WAS REPAIRED IAW ECRA 5714-01018.
